Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 34, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Mar 2, 2014, 11:56 AM CST for 7 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa. It took effect at Mar 2, 2014, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 11:56 AM CST (17:56 UTC)
- In effect from
- Mar 2, 2014, 6:00 PM CST
- Expired
- Mar 3, 2014, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
402 WWUS43 KARX 021756 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1156 AM CST SUN MAR 2 2014 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY MORNING... .WIND CHILLS WILL RANGE FROM 10 TO 25 BELOW THIS AFTERNOON. DUE TO THIS WILL ALLOW THE CURRENT WIND CHILL ADVISORY TO EXPIRE AT NOON. FOR TONIGHT AND MONDAY MORNING...THE WIND CHILLS WILL ONCE AGAIN FALL INTO THE 25 TO 35 BELOW RANGE. WIND CHILLS THIS COLD CAN CAUSE FROST BITE IN LESS THAN 30 MINUTES. DUE TO THESE BITTERLY COLD WIND CHILLS...ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED FROM 6 PM TONIGHT THROUGH 9 AM MONDAY. IF YOU VENTURE OUTDOORS TONIGHT AND MONDAY MONDAY MORNING...BE SURE TO DRESS APPROPRIATELY. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-030200- /O.EXP.KARX.WC.Y.0033.000000T0000Z-140302T1800Z/ /O.NEW.KARX.WC.Y.0034.140303T0000Z-140303T1500Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1156 AM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BOYNE
4 follow-up statements
972 WWUS43 KARX 022128 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 328 PM CST SUN MAR 2 2014 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT AND MONDAY MORNING... .WIND CHILLS WILL FALL INTO THE 25 TO 35 BELOW RANGE RANGE TONIGHT. WIND CHILLS THIS COLD CAN CAUSE FROST BITE IN LESS THAN 30 MINUTES. IF YOU VENTURE OUTDOORS TONIGHT AND MONDAY MONDAY MORNING...BE SURE TO DRESS APPROPRIATELY. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-030530- /O.CON.KARX.WC.Y.0034.140303T0000Z-140303T1500Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 328 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED TONIGHT AND MONDAY MORNING. * WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BOYNE
434 WWUS43 KARX 030330 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 930 PM CST SUN MAR 2 2014 ...ANOTHER BITTERLY COLD NIGHT AND MORNING... .WIND CHILLS HAVE ALREADY DROPPED INTO THE 15 TO 30 DEGREES BELOW ZERO RANGE AND WILL CONTINUE TO FALL THROUGH THE NIGHT. THOUGH WINDS WILL GENERALLY BE ON THE LIGHT SIDE...ANY GUSTS CAN CAUSE THE WIND CHILLS TO TAKE A DROP SINCE AIR TEMPERATURES ARE ALREADY IN THE 5 TO 20 DEGREES BELOW ZERO RANGE. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-031130- /O.CON.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 930 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO WILL OCCUR INTO MONDAY MORNING. * WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HALBACH
863 WWUS43 KARX 030919 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 319 AM CST MON MAR 3 2014 ...BITTERLY COLD EARLY THIS MORNING... .TEMPERATURES WILL BE A BONE CHILLING TEENS TO LOWER 20S BELOW ZERO THIS MORNING...EVEN COLDER IN SOME OF THE COLD DRAINAGE AREAS OF CENTRAL WISCONSIN. ADDING IN JUST A LIGHT WIND WILL MAKE IT FEEL 7 TO 8 DEGREES COLDER...WITH WIND CHILLS FROM 20 TO 35 BELOW. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-031500- /O.CON.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 319 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES OF 20 TO 35 BELOW ZERO. * WIND CHILLS THIS COLD CAN PRODUCE FROST BITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RIECK
040 WWUS43 KARX 031457 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 857 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM... .WINDS REMAINED LIGHT AND VARIABLE THIS MORNING AND TEMPERATURES WERE RISING INTO THE ZERO TO 15 BELOW RANGE. WHERE LIGHT WINDS WERE OCCURRING...WIND CHILLS AS OF 830 AM WERE IN THE -10 TO -25 RANGE. WIND CHILLS WILL CONTINUE TO CLIMB THIS MORNING AND THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-031600- /O.EXP.KARX.WC.Y.0034.000000T0000Z-140303T1500Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 857 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WIND CHILLS CONTINUE TO IMPROVE THIS AT MID MORNING. FOR THE REST OF THE MORNING MOST WIND CHILLS WILL BE IN THE ZERO TO -20 RANGE...THUS THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. $$ RRS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 11:23 AM CST, 33 minutes earlier.
Area forecast discussion, Mar 2, 11:23 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1123 AM CST SUN MAR 2 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 230 AM CST SUN MAR 2 2014
ONE MORE NIGHT OF BITTER COLD FOR THE REGION...THEN SLOW WARMING FOR
THE REST OF THE WEEK. 850 MB TEMP ANOMALIES ARE AROUND -2 TO -2.5
WITH MOSTLY CLEAR SKIES AND LIGHT WINDS PROMOTING RADIATIONAL
COOLING. WITHOUT MUCH REBOUND FROM THE MORNING LOWS TODAY - HIGHS IN
THE SINGLE DIGITS ABOVE/BELOW ZERO - LOWS MONDAY SHOULD BOTTOM OUT
IN THE TEENS TO MID 20S BELOW ZERO. WHILE WINDS WILL BE LIGHT...EVEN
4 MPH WILL MAKE IT FEEL 7-8 DEGREES COLDER. WIND CHILL ADVISORIES
WILL BE NEEDED FOR LATE TONIGHT/MONDAY MORNING...MORE FOR THE
AMBIENT TEMPS RATHER THAN THE CHILLING INFLUENCE FROM STRONG WINDS.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 230 AM CST SUN MAR 2 2014
NO STRAYING IN THE MODELS AS THE SWITCH TO A MORE WEST-EAST RUNNING
UPPER LEVEL FLOW STILL ON TAP. THIS SHUNTS THE COLDEST AIR BACK
NORTH...AND ALLOWS FOR MODERATING TEMPS...EVEN SEASONABLY WARM
PERHAPS. ECMWF 850 MB TEMP ANOMALIES GO FROM NEGATIVE TO POSITIVE BY
THU/FRI...MOVING ON THE PLUS SIDE OF FREEZING BY THIS TIME. IT SEEMS
TO BE A WARM OUTLIER...ALTHOUGH CONSISTENTLY SO. THE GFS IS NOT AS
BULLISH...ALTHOUGH STILL SUPPORTS HIGHS BREAKING FREEZING BY THE END
OF THE WORK WEEK. THE EC SEEMS A BIT AMBITIOUS. WILL STICK WITH
CONSENSUS FOR NOW.
THE MOVE TO MORE ZONAL CONFIGURATION SETS UP FOR QUICK MOVING
SHORTWAVES TO SPIN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...MORE
OFTEN. TIMING AND POSITIONING CAN SUFFER FROM TIMING/LOCATION
PROBLEMS IN THIS TYPE OF FLOW...BUT GFS/ECMWF ARE ZEROING IN ON A
FEW PROBABLE PERIODS.
BOTH MODELS WOULD BRING A SHORTWAVE ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY MON NIGHT/TUE. THE NAM CONCURS. SOME SLOPING WARM AIR
ADVECTION...SOUTHWEST-NORTHEAST...HIGHLIGHTING THE WARMING ON THE
700 MB LAYER ACROSS THE LOCAL FORECAST AREA. QG CONVERGENCE IN THE
850-700 MB ALSO EVIDENT. SATURATION IS DEEPER TO THE NORTHEAST...PER
X-SECTIONS AND BUFKIT SOUNDINGS...BUT DOES INCREASE TO THE SOUTHWEST
BY TUE MORNING. OVERALL...ENOUGH FORCING/MOISTURE FOR LIGHT SNOW
PRODUCTION. NOT THAT DYNAMIC...AND QUICK MOVING...SO DON/T EXPECT
MUCH ACCUMULATIONS. THINKING 1 TO 2 INCHES AT THIS TIME.
ANOTHER SHORTWAVE MOVES IN QUICKLY AFTER THIS ONE...WITH THE GFS/EC
SPINNING IT OVER THE HEART OF THE FORECAST AREA TUE AFTERNOON/NIGHT.
ANOTHER QUICKLY 1-2 INCHES.
NEXT...GFS/ECMWF WANT TO TRACK A SHORTWAVE TROUGH OUT OF THE
NORTHERN PLAINS AND OVER IA TUE NIGHT/WED. EC PREFERS A BIT MORE
SOUTHWEST TRACK THAN THE GFS. AGAIN...LIGHT SNOW CHANCES WITH
THIS...AND A BETTER CHANCE FOR MINOR ACCUMS VIA THE GFS.
THE GFS AND EC STRAY FOR NEXT WEEKEND...AS THE GFS SUGGESTS DEEPER
TROUGHING AND NOT AS WARM AS THE LESS DEEP...SLOWER EC. BOTH WANT TO
BRING SOME PCPN CHANCES TO THE REGION...WITH THE GFS 12 HOURS FASTER
THAN THE EC. WHILE SOLUTIONS ARE SIMILAR...ENOUGH SPREAD TO KEEP
CONFIDENCE DOWN ON HOW IT WILL PLAY OUT. WILL LEAN ON CONSENSUS FOR
NOW.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1121 AM CST SUN MAR 2 2014
HIGH PRESSURE WILL PROVIDE CLEAR SKIES FOR MUCH OF THIS TIME
PERIOD. TAFTER 03.17Z...A BROKEN DECK OF 10K FOOT CLOUDS WILL
MOVE INTO KRST. NORTHWEST WILL REMAIN IN 5 TO 15 KNOT RANGE
TODAY...AND THEN BECOME LIGHT AND VARIABLE TONIGHT.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ017-029-032>034-
041>044-053>055-061.
MN...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR MNZ079-086>088-
094>096.
IA...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION...BOYNEHazardous weather outlook, Mar 2, 5:23 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 523 AM CST SUN MAR 2 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-031145- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 523 AM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES WILL RANGE FROM 20 TO 35 BELOW ZERO THIS MORNING AND A WIND CHILL ADVISORY IS IN EFFECT THROUGH NOON. WIND CHILL VALUES ARE EXPECTED TO RANGE FROM 20 TO 35 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BITTERLY COLD WINDS CHILLS OF 20 TO 35 BELOW ZERO ARE EXPECTED THROUGH MONDAY MORNING. THERE WILL BE PERIODIC CHANCES FOR SNOW THIS WEEK. ACCUMULATIONS LOOK TO BE MINOR WITH 1 TO 2 INCHES POSSIBLE WITH ANY ONE EVENT. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS WOULD APPRECIATED THIS WEEK. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Mar 2, 8:04 AM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 AM CST SUN MAR 2 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SW MONONA 43.04N 91.40W
03/02/2014 M3.2 INCH CLAYTON IA COOP OBSERVER
COOP OBSERVER STATION MONONA WWTP /MNOI4/
SNOW DURATION 24 HOURS
0803 AM SNOW EDGEWOOD 42.65N 91.40W
03/02/2014 U3.0 INCH CLAYTON IA EMERGENCY MANAGER
SNOW DURATION 24 HOURS OBSERVER LOCATION
EDGEWOOD
0700 AM SNOW 1 ENE VOLGA 42.81N 91.52W
03/02/2014 M3.0 INCH CLAYTON IA COOP OBSERVER
COOP OBSERVER STATION VOLGA 1NE /VOLI4/ SNOW
DURATION 24 HOURS
0500 AM SNOW 1 NNW SPRING VALLEY 43.69N 92.39W
03/02/2014 M3.0 INCH FILLMORE MN COOP OBSERVER
COOP OBSERVER STATION SPRING VALLEY /SPGM5/
SNOW DURATION 24 HOURS
0600 AM SNOW 1 ESE GUTTENBERG 42.78N 91.10W
03/02/2014 M2.5 INCH CLAYTON IA COOP OBSERVER
COOP OBSERVER STATION GUTTENBERG DAM 10
/GTTI4/ SNOW DURATION 24 HOURS
0500 AM SNOW 1 WNW OELWEIN 42.68N 91.93W
03/02/2014 M2.5 INCH FAYETTE IA COCORAHS
COCORAHS STATION 1 W OELWEIN /8656A/ SNOW
DURATION 24 HOURS
0600 AM SNOW 4 SW LYNXVILLE 43.21N 91.10W
03/02/2014 M2.0 INCH CRAWFORD WI COOP OBSERVER
COOP OBSERVER STATION LYNXVILLE DAM 9
/LYNW3/ SNOW DURATION 24 HOURS
0600 AM SNOW 2 NE GOODVIEW 44.09N 91.67W
03/02/2014 M1.0 INCH WINONA MN COOP OBSERVER
COOP OBSERVER STATION WINONA DAM 5A /WIDM5/
SNOW DURATION 24 HOURS
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Mar 2, 8:21 AM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 AM CST SUN MAR 2 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NW FAYETTE 42.85N 91.82W
03/02/2014 M3.7 INCH FAYETTE IA COOP OBSERVER
COOP OBSERVER STATION FAYETTE /FYTI4/ SNOW
DURATION 24 HOURS
0700 AM SNOW 2 SSE NORA SPRINGS 43.11N 92.99W
03/02/2014 M3.0 INCH FLOYD IA COCORAHS
COCORAHS STATION 2 SSE NORA SPRINGS /3411V/
SNOW DURATION 24 HOURS
0700 AM SNOW 2 NW RICHLAND CENTER 43.36N 90.42W
03/02/2014 M1.5 INCH RICHLAND WI COOP OBSERVER
COOP OBSERVER STATION RICHLAND CENTER 1NW
/RCCW3/ SNOW DURATION 24 HOURS
0700 AM SNOW 2 SSE BASSETT 43.03N 92.50W
03/02/2014 M1.5 INCH CHICKASAW IA COOP OBSERVER
COOP OBSERVER STATION IONIA 2W /IONI4/ SNOW
DURATION 24 HOURS
0650 AM SNOW 7 SE LOCUST 43.34N 91.64W
03/02/2014 M1.5 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION 4 S SATTRE /8864A/ SNOW
DURATION 24 HOURS
0700 AM SNOW COLWELL 43.16N 92.59W
03/02/2014 M1.5 INCH FLOYD IA COOP OBSERVER
COOP OBSERVER STATION COLWELL /CLWI4/ SNOW
DURATION 24 HOURS
0700 AM SNOW NEW HAMPTON 43.06N 92.32W
03/02/2014 M1.2 INCH CHICKASAW IA COCORAHS
COCORAHS STATION NEW HAMPTON /4233S/ SNOW
DURATION 24 HOURS
0700 AM SNOW 1 WNW FRIENDSHIP 43.98N 89.83W
03/02/2014 M1.1 INCH ADAMS WI COOP OBSERVER
COOP OBSERVER STATION FRIENDSHIP /FRSW3/
SNOW DURATION 24 HOURS
0700 AM SNOW 1 NW VAUDREUIL 44.32N 90.83W
03/02/2014 M1.1 INCH JACKSON WI COCORAHS
COCORAHS STATION 1 WNW VAUDREUIL /4088H/
SNOW DURATION 24 HOURS
0700 AM SNOW LANESBORO 43.72N 91.97W
03/02/2014 M1.0 INCH FILLMORE MN COOP OBSERVER
COOP OBSERVER STATION LANESBORO /LNBM5/ SNOW
DURATION 24 HOURS
0700 AM SNOW 2 NE CRESCO 43.39N 92.09W
03/02/2014 M1.0 INCH HOWARD IA COOP OBSERVER
COOP OBSERVER STATION CRESCO 1NE /CRCI4/
SNOW DURATION 24 HOURS
&&
NWS LA CROSSE WI
IRIS SYSTEMNearby
Wind Chill Advisories in Wisconsin, 2014Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.